Tiling Z² with translations of one set - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2006

Tiling Z² with translations of one set

Abstract

Let A be a finite subset of ℤ2. We say A tiles ℤ2 with the translation set C, if any integer z∈ℤ2 can be represented as z1+z2, z1∈ A, z2∈ C in an unique way. In this case we call A a ℤ2-tile and write A ⊕ C = ℤ2. A tile A is said to be a normal ℤ2-tile if there exists a periodic set C such that A ⊕ C = ℤ2. We characterize all normal ℤ2-tiles with prime cardinality.
Fichier principal
Vignette du fichier
474-1810-1-PB.pdf (140.56 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00961116 , version 1 (20-03-2014)

Identifiers

Cite

Hui Rao, Yu-Mei Xue. Tiling Z² with translations of one set. Discrete Mathematics and Theoretical Computer Science, 2006, Vol. 8, pp.129--140. ⟨10.46298/dmtcs.366⟩. ⟨hal-00961116⟩

Collections

TDS-MACS
69 View
906 Download

Altmetric

Share

Gmail Facebook X LinkedIn More